An 84-year-old man had sudden onset of severe pain and weakness in the right arm 7 days after undergoing transcatheter aortic-valve replacement (TAVR) for symptomatic aortic stenosis. Physical examination showed a pale right forearm, nonpalpable right radial and brachial pulses, and reduced strength in the right arm. Three-dimensional computed tomographic angiography revealed an occlusion of the right axillary artery (Panel A, arrow), and a two-dimensional angiogram showed hypoattenuated thickening of the noncoronary and left coronary aortic leaflets (Panel B, arrows). Surgical thrombectomy was performed, and a fresh thrombus was removed. Transesophageal echocardiography that was performed after thrombectomy revealed a thickened noncoronary aortic leaflet but no intracardiac thrombus. The transvalvular gradient was measured at 15 mm Hg, an increase from 8 mm Hg measured after TAVR. After thrombectomy, the pain and weakness in the patient’s right arm resolved. Aspirin and clopidogrel, which had been the dual antiplatelet therapy initiated after TAVR, were discontinued, and treatment with an oral anticoagulant was initiated.